# SDR FQAR20170824082

- Difficulty date: August 24, 2017
- Submitted: August 31, 2017
- Operation: General aviation
- Aircraft: N425PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843474
- Aircraft time: 18,514 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, AN ANGLE INSTALLED AGAINST THE LEFT WING OURBOARD FLAP SUPPORT WAS FOUND CRACKED. CRACKING EXTENDED THROUGH RIVET HOLES TO MATERIAL EDGE.
